MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CORRIDOR; 4.5MM CANNULATED BONE SCREW, 40MM

GLOBUS MEDICAL, INC. CORRIDOR; 4.5MM CANNULATED BONE SCREW, 40MM
Model Number 148.540
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Investigation found that during the initial surgery, the screw drive feature stripped during insertion into the l5-s1 level for a pars fracture repair.The surgeon was unable to remove the screw and it was advanced fully into the bone using grips/tools along the outside of the screw head.Imaging taken approximately three months post-operative, showed the screw had backed out about 13mm of its length.Evaluation of the returned screw found no apparent damage on the threaded or smooth portions of the screw shank.The hex drive feature has been stripped and there are scratches and marks along the head of the screw.The drive feature stripping is indicalfve of excessive insertion forces.It's possible that advancing the screw using vice grips affected the efficacy of the bone screw threads at full depth as non-axial rotation may h,we expanded the hole the screw created and allowed the screw to back out.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported from a uk globus medical representative, that the corridor screw backed out post-operatively.

Brand Name
CORRIDOR
Common Device Name
4.5MM CANNULATED BONE SCREW, 40MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18827595
Report Number3004142400-2020-00072
Device Sequence Number20803123
Product Code MRW
UDI-Device Identifier00849044033731
UDI-Public00849044033731
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number148.540
Device Lot NumberBGJ143AB
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient SexMale
Patient RaceWhite